MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNI GLENOID-PERIPHERAL LOCK SCRW
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/15/2024, it was reported by a sales representative via phone that an ar-9145-36 arthrex universal glenoid peripheral locking screw 36 mm had an issue during a reverse total shoulder arthroplasty on (b)(6) 2024.When the surgeon was trying to lock the screw into an ar-9120-01pc revers glenoid porous coat baseplate, s, he felt the screw was not locking down correctly.He backed out the screw, re-screwed it, and felt it was down enough and affixed correctly to use it.The screw remained inside the patient, and no pictures were taken.The surgeon felt the screw was not biting correctly into the baseplate and wanted to report the complaint.There was no issue observed with the base plate.The procedure was completed successfully with no harm to the patient.There was no case delay, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
UNI GLENOID-PERIPHERAL LOCK SCRW
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20543742
Report Number1220246-2024-08275
Device Sequence Number15260197
Product Code PHX
UDI-Device Identifier00888867057739
UDI-Public(01)00888867057739(11)240301(17)290228(10)23.05074
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI GLENOID-PERIPHERAL LOCK SCRW
Device Catalogue NumberAR-9145-36
Device Lot Number23.05074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown